| Model Number |
DFT315 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Product history records were reviewed and documentation indicated the product met release criteria.There have been no other complaints reported in the lot number.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported following the intraocular lens implantation the patient had experienced decreased and blurry vision and the lens was explanted in a secondary procedure.The clinical reason for the explant was myopic shift and decreased visual acuity.Additional information has been requested.